# SDR SWAA2022030335833

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; ACCESS PANEL 671CB HAS 08 ELONGATED SCREW HOLES. / RT WING ACCESS PANEL 671CB 8 ELONGATED SCREW HOLESH REPAIRED IAW 737 SRM 57-51-01-2R-1 AND SRM 51-70-05-2R-8 AND SRM 51-70-05-2R-0. DAMAGE BEYOND LIMITS IAW 737 SRM 57-51-01-1A-1 PARA 4 B (4) (B). DAMAGE LESS THAN MINIMUM DISTANCE TO A FASTENER DAMAGE GREATER THAN 1 PLY IN DEPT. HOLE.
